MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 1; KNEE TIBIAL TRAY FIXED CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 1; KNEE TIBIAL TRAY FIXED CEMENTED
Catalog Number 02.07.1201R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2019: lot 151679: (b)(4) items manufactured and released on 17 april 2015.Expiration date: 2020-02-29.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: early loosening of tibial component in primary cemented tka after less than 1 year in a (b)(6) year old woman.Quality of images received does not allow a proper clinical evaluation.We cannot determine if the loosening was primarily between the metal component and cement or between cement and bone.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed after 11 months from the primary surgery due to tibial loosening.Tibial tray and inlay have been removed.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 1
Common Device Name
KNEE TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8710810
Report Number3005180920-2019-00474
Device Sequence Number16810156
Product Code JWH
UDI-Device Identifier07630030819858
UDI-Public07630030819858
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number02.07.1201R
Device Lot Number151679
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR